# SDR YENA2024071100987

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 64,436 hours, 23,049 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SHEAR TIE LOCATED AT FR 32 BTW STR 39R AND STR 40R IN FWD CA RGO COMPARTMENT (CPCP FINDING ); (RESOLVED ON W/O: 1280173 TASKCARD: NR-00048) REF AEROMAN WO# 2024 38/1 NR# 2024-32806. REMOVED AND REPLACED SHEAR TIE LOCATED AT FR 32 BTW STR 39R AND STR 40R IN FWD CARGO COMPARTMENT IAW A320 SRM 51-72-11 AND DWG D53231375 AND DWG D53232524 TOOL USED: CALIPER P/N: 500-197-30, S/N:A21041998, DUE DATE: APR-09-2025, DONE BY L. TZUL 8608118 AE RII QC# 273.
